# SDR DXTA200808163231

- Difficulty date: August 16, 2008
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 2,449 hours, 1,964 cycles
- Engine: Pwa PW545A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LT ENGINE EXPERIENCED COMPRESSOR STALL AS THROTTLES WERE ADVANCED FOR TAKEOFF. N1 WAS APPROX 70 PERCENT WHEN STALL OCCURRED.  ACCOMPLISHED TROUBLESHOOT FOR COMPRESSOR STALLS IN AUTO MODE, DCU DOWNLOAD.  REMOVED AND VISUALLY INSPECTED BOV ASSY. NO DEFECTS NOTED.  REINSTALLED BOV WORK COMPLETED IAW MM CH 75-30-01. ACCOMPLISHED BOV ORFICE CALIBRATION CHECK IAW MM CH 71-00-00 REMOVED A CL56 AND INSTALLED A CL60. 4 -ACCOMPLISHED TROUBLESHOOTING FOR FAULT ISOLATION F1-10 IAW MM CH 72-000-00 AMD 73-30-01 NO DEFECTS DISCOVERED. REMOVED EEC SN 05087836 FROM LT ENGINE AND TRANSFERRED TO RT ENGINE. REMOVED EEC SN 05087838 FROM THE RT ENGINE AND TRANSFERRED TO LT ENGINE. RAN BOTH ENGINES IN MANUAL AND AUTO MODES. NO COMPRESSOR STALLS WERE NOTED FROM EITHER ENGINE. EEC TO STAY IN THE TRANSFERRED POSITIONS IAW CUSTOMER REQUEST.  ALL WORK PERFORMED IAW MM P/N 30J2242 REV 8 DATED MAY 9/2008.
